# SDR USAA2009042290952

- Difficulty date: February 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - EXFOLIATION ON SHEAR WEB BETWEEN BS 1016 TO BS 1030 AT RBL 17, WL 208.  REPLACED SHEAR WEB BETWEEN BS 1016 TO BS 1030 AT RBL 17, WL 208 IAW B737 SRM 51-40-02.
